# SDR FDEA201309152235

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B118200000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, FRAME 65-69 BETWEEN SEAT TRACK Y450 AND Y953 FLOOR PANEL 251ZF,  PUNCTURED.  FABRICATED NEW FLOOR PANEL IAW SRZ-25-005 & INSTALLED IAW SRM 51-40-21.
